# SDR A6WA201140162

- Difficulty date: February 8, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CRACKS AT BOTTOM OF FIRST AND SECOND STEP ON FWD STAIR STRUCTURE.  CUT OUT CRACKS AT BOTTOM OF FIRST AND SECOND STEPS AND REPAIRED IAW REO 601R-52-11-702, REV C AND SRM 51-12-00.
